Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 19, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 1, 2005, 5:44 PM EDT for Orange County, New York. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2005, 5:44 PM EDT (21:44 UTC)
- Expired
- Jul 1, 2005, 6:30 PM EDT
- In force
- 46 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Orange County, NY
The radar
The Albany radar (KENX), 116 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:03 PM EDT | TSTM WND DMG | Walden, NY | AT LEAST ONE TREE FELL ON A HOUSE IN WALDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KOKX 012144 SVROKX NYC071-012230- /O.NEW.KOKX.SV.W.0019.050701T2144Z-050701T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE UPTON NY 544 PM EDT FRI JUL 1 2005 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ORANGE COUNTY IN SOUTHEAST NEW YORK. * UNTIL 630 PM EDT. * AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALDEN TO BULLVILLE...AND MOVING SOUTHEAST AT 10 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR WALDEN BY 605 PM EDT. NEAR MONTGOMERY BY 610 PM EDT. NEAR GARDNERTOWN BY 630 PM EDT. THE TOWNS OF PINE BUSH...MAYBROOK...ORANGE LAKE AND WASHINGTONVILLE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4164 7429 4153 7443 4139 7414 4155 7401 $$ EKSTER
3 follow-up statements
000 WWUS51 KOKX 012210 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 610 PM EDT FRI JUL 1 2005 NYC071-012230- /O.CON.KOKX.SV.W.0019.000000T0000Z-050701T2230Z/ ORANGE NY- 610 PM EDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ORANGE COUNTY UNTIL 630 PM EDT... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GARDNERTOWN TO HAMPTONBURG...AND MOVING SOUTHEAST AT 10 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR GARDNERTOWN BY 620 PM EDT. NEAR GOSHEN BY 630 PM EDT. THE TOWNS OF SCOTCHTOWN...ORANGE LAKE...MAYBROOK...BALMVILLE AND WASHINGTONVILLE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4162 7428 4144 7461 4131 7422 4154 7400 $$ MPS
000 WWUS51 KOKX 012221 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 621 PM EDT FRI JUL 1 2005 NYC071-012230- /O.CON.KOKX.SV.W.0019.000000T0000Z-050701T2230Z/ ORANGE NY- 621 PM EDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ORANGE COUNTY UNTIL 630 PM EDT... AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOSHEN...AND MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR HAMPTONBURG BY 630 PM EDT. THE TOWN OF SCOTCHTOWN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF KNOCKING DOWN TREES AND POWER LINES. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4151 7438 4144 7461 4125 7423 4141 7407 $$ MPS
000 WWUS51 KOKX 012228 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 627 PM EDT FRI JUL 1 2005 NYC071-012237- /O.CAN.KOKX.SV.W.0019.000000T0000Z-050701T2230Z/ ORANGE NY- 627 PM EDT FRI JUL 1 2005 ...THE SEVERE THUNDERSTORM WARNING FOR ORANGE COUNTY WILL BE ALLOWED TO EXPIRE AT 630 PM EDT... AT 627 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. ALTHOUGH THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...IT IS POSSIBLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN UPTON NY. $$ MPS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:15 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 1, 5:15 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
515 PM EDT FRI JUL 1 2005
...UPDATED MARINE SECTION AND WWA...
.NEAR TERM (THROUGH TONIGHT)...SPC MESOANALYSIS GRAPHICS AS WELL AS
SAT/RADAR DATA ACRS THE NORTHEAST INDICATE THAT H7 SHORT WAVE
RIDGING IS CURRENTLY HOLDING ON ACRS THE OKX CWA. THIS IS HELPING TO
SUPPRESS CONVECTION ATTM. HOWEVER...A SHORT WAVE TROF AND ASSOCIATED
STRONGER DEEP LAYER SHEAR IS PROGRESSING THROUGH WESTERN AND CENTRAL
PA ATTM. AS THIS FEATURE MOVES EAST...BETTER SHEAR WILL START TO
IMPINGE ON THE CWA. THIS COMBINED WITH A MODERATELY UNSTABLE AIRMASS
IN PLACE AWAY FROM THE SHORE (SBCAPE AROUND 2000-2500 J/KG) SHOULD
ALLOW AT LEAST SCT TSTMS TO DEVELOP EARLY THIS EVENING OVER MAINLY
THE WESTERN 1/2 OF THE CWA. THE MAIN THREATS WITH THE STRONGEST
THUNDERSTORMS WILL BE FLASH FLOODING AND WIND DAMAGE.
STORMS WILL GRADUALLY WEAKEN AFTER SUNSET...BUT SHOWERS AND TSTMS
WILL BE A LIKELIHOOD FOR A GOOD PART OF TONIGHT AS ACTUAL COLD FRONT
APPROACHES. HEAVY RAIN WILL BE THE PRIMARY THREAT OVERNIGHT.
&&
.SHORT TERM (SATURDAY THROUGH MONDAY NIGHT)...HIGH PRESSURE MOVES IN
FOR THE LONG HOLIDAY WEEKEND. DECENT COLD AIR ADVECTION ON SATURDAY
WILL REPRESENT A SIGNIFICANT CHANGE IN AIRMASS FROM THE SUB-TROPICAL
CONDITIONS WE EXPERIENCED MUCH OF THE PAST WEEK TO A VERY
COMFORTABLE ONE WHICH WILL REMAIN IN PLACE THROUGH INDEPENDENCE DAY.
SURFACE BASED DEW POINTS WILL DROP INTO THE LOWER AND MIDDLE
50S...WHICH IS VERY UNUSUAL FOR THIS TIME OF YEAR FOR OUR REGION.
DAYTIME MAXIMUMS WILL REMAIN NEAR NORMAL LEVELS...BUT OVERNIGHT
MINIMUMS WILL RUN SOME 5 DEGREES BELOW NORMAL. NOTHING EARTH
SHATTERING...BUT THE MAIN DEVIATION WILL BE THE DRYNESS OF THE
AIRMASS. AFTER SOME RESIDUAL CLOUDINESS AND COLD AIR ADVECTION
ASSOCIATED STRATO-CU ON SATURDAY...EXPECT MOSTLY CLEAR OR CLEAR
SKIES FOR THE REMAINDER OF THE WEEKEND.
&&
.LONG TERM (TUESDAY THROUGH THURSDAY)...THE HIGH WILL MOVE OFFSHORE
ON TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. THIS WILL NOT
ONLY START TO RETURN US TO A WARMER MODERATELY HUMID PATTERN...BUT
WILL SIGNAL AND END TO THE STRETCH OF DRY WEATHER. WE COULD SEE A
FEW SHOWERS...MAYBE A THUNDERSTORM LATE TUESDAY INTO TUESDAY NIGHT.
THE PATTERN WILL REMAIN UNSETTLED ON WEDNESDAY AS THE FRONT IS SLOW
TO CLEAR THE COAST. HOWEVER...BY THURSDAY...WE SHOULD RETURN TO
DRIER WEATHER AS HIGH PRESSURE DOES EVENTUALLY BUILD IN FROM THE
GREAT LAKES. DONT SEE A RETURN TO THE TROPICAL LIKE CONDITIONS THAT
WE HAVE SEEN OVER THE PAST FEW DAYS.
&&
.HYDROLOGY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS A THREAT TO PRODUCE
LOCALLY TORRENTIAL RAINS FOR THE NEXT 6 TO 12 HOURS OR SO. POTENTIAL
EXISTS FOR LOCALIZED RAINFALL AMOUNTS OVER ONE INCH...HOWEVER...
WIDESPREAD BASIN AVERAGES SHOULD BE BETWEEN A QUARTER AND A HALF OF
AN INCH.
DRY WEATHER FOR THE REMAINDER OF THE LONG HOLIDAY WEEKEND...SO AREA
RIVERS AND STREAMS SHOULD HAVE A CHANCE TO RECOVER.
&&
.AVIATION...
CIGS/VSBYS WILL HOVER BETWEEN HIGH MVFR AND LOW VFR THROUGH THE
AFTERNOON AND EVENING HOURS ACROSS MOST TERMINALS...ALTHOUGH KGON
WILL BE HEARD TO BREAK OUT OF LIFR-IFR DUE TO THE ONSHORE FLOW.
SHRA/TSTMS MOST LIKELY TO AFFECT KNYC TERMINALS AND TERMINALS N AND
W...WITH KHPN AND KBDR GETTING IN ON THE ACTION AS WELL. DUE TO AN
INVERTED-V SOUNDING SETUP OVER THE AREA...WOULD EXPECT TSTM WIND
GUSTS OF 35-40 KTS POSSIBLE...ALONG WITH TORRENTIAL DOWNPOURS.
THOUGH SEABREEZE BOUNDARIES LIE ACROSS LONG ISLAND...FEEL THAT
MARINE LAYER WILL PROVIDE A STABLE ENOUGH ATMOSPHERE TO SUPPRESS
STRONG TSTMS AT KISP...AND BY THE TIME COLD FRONT MAKES IT TO
KGON...IT WILL BE LATE ENOUGH AND STABLE ENOUGH TO ONLY PRODUCE SHRA
AND LIFR CIGS.
STORMS TAPER OFF FROM W-E AROUND 05-06Z...BUT COLD FRONT WON/T MAKE
IT THROUGH THE AREA UNTIL ABOUT 09-10Z. AS A RESULT...THERE WILL
STILL BE ENOUGH MOISTURE IN THE ATMOSPHERE AND ENOUGH OF AN ONSHORE
FLOW TO PRODUCE STRATUS AND BR AT AREA TERMINALS. EXPECTING MVFR
VSBYS AND MARGINAL IFR CIGS UNTIL COLD FRONT SWEEPS THROUGH THE AREA
AND TURNS WINDS TO A NW FLOW...DRYING OUT THE AREA AND IMPROVING
CIGS/VSBYS TO VFR.
EXCEPTION WILL BE KGON...WHICH WILL MAY IMPROVE TO MVFR THIS EVENING
BEFORE FALLING BACK TO LIFR FOR MUCH OF THE OVERNIGHT HOURS.
&&
.MARINE...
SEAS ON THE OCEAN ARE RUNNING AROUND 5 FT...SO WE/LL PUT UP A SCA
FOR ROUGH SEAS TONIGHT. ANY TSTMS THIS EVENING MAY PRODUCE WIND
GUSTS OF 35-40 KTS AND CHOPPY SEAS. COLD FRONT PUSHES ACROSS AREA
WATERS LATE TONIGHT...TURNING WINDS TO MORE OF A NW FLOW. WINDS/SEAS
WILL THEN BE BELOW SCA CRITERIA FOR THE REST OF THE WEEKEND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ROUGH SEAS ON THE OCEAN...
ANZ350-353-355.
&&
NEAR TERM...EKSTER
SHORT/LONG TERM...
AVIATION/MARINE...MPSHazardous weather outlook, Jul 1, 5:01 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 501 AM EDT FRI JUL 1 2005 ANZ335-338-CTZ005-009-NJZ002>006-011-NYZ067>076-021001- BERGEN NJ-BRONX NY-EASTERN PASSAIC NJ-ESSEX NJ-HUDSON NJ- KINGS (BROOKLYN) NY-NEW YORK (MANHATTAN) NY-NORTHERN FAIRFIELD CT- NORTHERN WESTCHESTER NY-ORANGE NY-PUTNAM NY-QUEENS NY- RICHMOND (STATEN IS.) NY-ROCKLAND NY-SOUTHERN FAIRFIELD CT- SOUTHERN WESTCHESTER NY-UNION NJ-WESTERN PASSAIC NJ- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 501 AM EDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER HUDSON VALLEY...NEW YORK CITY...NORTHEAST NEW JERSEY AND SOUTHWEST CONNECTICUT... INCLUDING NEW YORK HARBOR AND WESTERN LONG ISLAND SOUND. .DAY ONE...TODAY AND TONIGHT A COLD FRONT APPROACHING FROM THE WEST WILL TRIGGER SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON INTO THIS EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN WITH LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BEGINNING THIS AFTERNOON... FOR REPORTS OF STRONG WINDS AND WIND DAMAGE...LARGE HAIL...AND HEAVY RAINFALL OF OVER AN INCH. ANZ330-350-353-355-CTZ006>008-010>012-NYZ077>081-021001- NASSAU NY-NORTHEAST SUFFOLK NY-NORTHERN MIDDLESEX CT- NORTHERN NEW HAVEN CT-NORTHERN NEW LONDON CT-NORTHWEST SUFFOLK NY- SOUTHEAST SUFFOLK NY-SOUTHERN MIDDLESEX CT-SOUTHERN NEW HAVEN CT- SOUTHERN NEW LONDON CT-SOUTHWEST SUFFOLK NY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 501 AM EDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LONG ISLAND AND SOUTHEAST CONNECTICUT...INCLUDING THE ADJACENT OCEAN WATERS AND EASTERN LONG ISLAND SOUND. .DAY ONE...TODAY AND TONIGHT A COLD FRONT APPROACHING FROM THE WEST WILL TRIGGER SHOWERS AND THUNDERSTORMS FROM LATE THIS AFTERNOON INTO THE EVENING. SOME THUNDERSTORMS COULD PRODUCE VERY HEAVY RAIN...CAUSING LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BEGINNING LATE THIS AFTERNOON...FOR REPORTS OF HEAVY RAINFALL OF OVER AN INCH. GOODMAN
In the hours before
Special weather statement, Jul 1, 5:14 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 514 PM EDT FRI JUL 1 2005 NYZ067-012215- ORANGE- 514 PM EDT FRI JUL 1 2005 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS FOR ORANGE COUNTY... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELLENVILLE TO OTISVILLE TO 6 MILES WEST OF CUDDEBACKVILLE...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WALDEN TO 10 MILES NORTHWEST OF MIDDLETOWN TO 8 MILES NORTHWEST OF PORT JERVIS...AND MOVING EAST AT 20 MPH. PEOPLE IN NORTHERN ORANGE COUNTY...INCLUDING THE CITIES OF CUDDEBACKVILLE...BULLVILLE...OTISVILLE...FINCHVILLE...WALDEN... MONTGOMERY...MIDDLETOWN...GARDNERTOWN...HAMPTONBURG AND GOSHEN... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THESE STORMS CURRENTLY HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 45 MPH...AND VERY HEAVY RAINFALL. EKSTER
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:44 PM EDT | Severe Thunderstorm Warning | OKX | Putnam | 61 min |
| Jul 1, 7:23 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 37 min |
| Jul 1, 7:59 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 46 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.